# SDR JGVR20210319003

- Difficulty date: March 19, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N313QS
- Make and model: Cessna 680CE
- Aircraft serial: 680140
- Aircraft time: 11,720 hours, 7,840 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED CORRODED AREAS OF THE LOWER SURFACE OF THE RH LOWER WING SKIN, BELOW THE AFT SPAR CAP NEAR THE MAIN LANDING GEAR WHEEL WELL AREA, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. REPLACED BLENDED FASTENERS AS REQUIRED, TREATED, PRIMED, AND TOP COATED REPAIR AREAS PER TEXTRON REPAIR MEMO.
